# SDR AALA20071262

- Difficulty date: July 7, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY SEAT MOUNTED LIGHT AT FORWARD GALLEY COMPARTMENT 371 RIGHT OUTBOARD FRAME MISSING.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY SEAT MOUNTED LIGHT AT FORWARD GALLEY COMPARTMENT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
